Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: re: wellbutrin; serzone; cold temps eyestrain terra miller

Posted by JohnX on March 8, 2001, at 8:10:22

In reply to re: wellbutrin; serzone; cold temps eyestrain JohnX, posted by terra miller on March 7, 2001, at 11:09:47


>
> that's what i am thinking as well. the whole reason why i'm trying to get a longer term med to work is so that i don't have to take the ambien and ativan. i've actually started to sleep better with the wellbutrin (why i do not understand!... ha!... i think it's because i spend the day revved-up and highly functioning and by the time it's time to go to bed my physical body is wiped out while my brain is having a great time! *s*)
>
> thanks again for your helpful comments.
>
> terra
>
> p.s. any thoughts on the eye-strain? know anyway to combat that one?

Terra,

Unfortunately, I'm not too sure what to say about the eye strain. I bet it is just another side effect that will subside over time. For me the eye-strain was very transient, it only lasted about 3-4 days and it mainly affected me while reading things up close. My pdoc said he haid never seen that side effect. So, I was interested when you mentioned it. Anyways, have you been keeping up with your optomitrist appointmetns? Sometimes I wonder if the eyestrain sensitivity is related to the fact that I may be developing a little non-med related astigmatism. Currentlty I'm very near-sighted, but as of late I've noticed that my near vision isn't quite what it used to be even not on meds, but I'm around that age..

Anyways, I'll tell you that you are having better luck than me with the meds. I'm waiting for Ziprasidone to be released because it has the pluses of both Serzone and Buspar hopefully without the drowsiness/weight gain. Wellbutrin gives me spotty results, if I take it without a mood stabilizer, it sometime induces mania followed by a weird completely unemotional state. With the mood stabilizer added, it releaves depression but it still leaves me with a bit of anhedonia.

I thought about trying the wellbutrin/serzone combo because the serzone did such a good job of relieving my anxiety and tension headaches and the wellbutrin was better for energy/interest
and it seemed the bad side-effects may cancel
each other out. But i never tried.. If I told you
the number of meds I've tried, you'd be shocked. But my research has pinned my hopefully final anti-dote down to a few routes one of which can hopefully use Ziprasidone (a 5ht-2 antagonist).

-John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[55908]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX thread:54952
URL: http://www.dr-bob.org/babble/20010302/msgs/55908.html